| Model Number |
363724 |
| Medical Device Problem Codes |
Fracture (1260); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During surgery the guidewire got stuck in the lead.By pulling firmly, the guidewire broke off and a piece remained in the lead.A new lead was provided.
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
Event or Problem Description
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.